Alert archive / Kansas / Flash Flood Warnings in 2023

Flash Flood Warning 2, NWS Wichita, KS

July 13, 20234 counties in Kansas

NWS Wichita, KS issued this flash flood warning at Jul 13, 2023, 1:29 AM CDT for 4 counties in Kansas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2023, 1:29 AM CDT (06:29 UTC)
Expired
Jul 13, 2023, 6:52 AM CDT
In force
5 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Allen County, KS, Neosho County, KS, Wilson County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 141 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 1:53 AM CDTFLASH FLOODYates Center, KSMinor street flooding reported.
Jul 13, 3:00 AM CDTRAIN 3.85Chanute Airport, KSStorm-total since 11 PM Wednesday evening.
Jul 13, 3:09 AM CDTRAIN 2.382 Se Yates Center, KSStorm-total as of 3 AM.
Jul 13, 6:09 AM CDTRAIN 2.277 Nne Altoona, KS24-hour rainfall through 6 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2023-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2023-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2307 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
1.6
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted.

413 
WGUS53 KICT 130629
FFWICT
KSC001-133-205-207-131245-
/O.NEW.KICT.FF.W.0002.230713T0629Z-230713T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
129 AM CDT Thu Jul 13 2023

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Southwestern Allen County in southeastern Kansas...
  Northwestern Neosho County in southeastern Kansas...
  Northern Wilson County in southeastern Kansas...
  Southern Woodson County in southeastern Kansas...

* Until 745 AM CDT Thursday.

* At 129 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 6 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area overnight. Flash flooding is a strong 
  possibility.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks, streams,
           low-water crossings, urban areas, highways, streets,
           underpasses, and other low-lying areas.

* Some locations that will experience flash flooding include...
  Chanute, Humboldt, Yates Center, Toronto, Buffalo, Benedict, 
  Earlton, Rose, Chanute Airport, Petrolia, Batesville, Toronto Lake 
  and Cross Timbers State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3773 9596 3775 9596 3776 9596 3778 9596
      3779 9596 3781 9596 3782 9596 3785 9596
      3787 9596 3795 9596 3784 9535 3750 9534
      3751 9553

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Kleinsasser
3 follow-up statements
459 
WGUS73 KICT 130729
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
229 AM CDT Thu Jul 13 2023

KSC001-133-205-207-131245-
/O.CON.KICT.FF.W.0002.000000T0000Z-230713T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Neosho KS-Wilson KS-Woodson KS-
229 AM CDT Thu Jul 13 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT THIS 
MORNING FOR SOUTHWESTERN ALLEN, NORTHWESTERN NEOSHO, NORTHERN WILSON 
AND SOUTHERN WOODSON COUNTIES...

At 229 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 3 and 8 inches of rain have 
fallen so far. Additional rainfall amounts of 1 to 2 inches are 
possible in the warned area overnight. Flash flooding is a strong 
possibility.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, low-water crossing, low-lying
         areas, streets and underpasses.

Some locations that will experience flash flooding include...
  Chanute, Humboldt, Yates Center, Toronto, Buffalo, Benedict, 
  Earlton, Rose, Chanute Airport, Petrolia, Batesville, Toronto Lake 
  and Cross Timbers State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3773 9596 3775 9596 3776 9596 3778 9596
      3779 9596 3781 9596 3782 9596 3785 9596
      3787 9596 3795 9596 3784 9535 3750 9534
      3751 9553

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Kleinsasser
821 
WGUS73 KICT 130849
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
349 AM CDT Thu Jul 13 2023

KSC001-133-205-207-131245-
/O.CON.KICT.FF.W.0002.000000T0000Z-230713T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Neosho KS-Wilson KS-Woodson KS-
349 AM CDT Thu Jul 13 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT THIS 
MORNING FOR SOUTHWESTERN ALLEN, NORTHWESTERN NEOSHO, NORTHERN WILSON 
AND SOUTHERN WOODSON COUNTIES...

At 349 AM CDT, While additional rainfall is no longer expected 
overnight, doppler radar estimated between 4 and 8 inches of rain 
have fallen across the warned area since Wednesday evening. Flash 
flooding is a strong possibility.

HAZARD...Life threatening flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks, streams, city
         streets, low-water crossings, low-lying areas, and other
         flood-prone areas.

Some locations that may experience flash flooding include...
  Chanute, Humboldt, Yates Center, Toronto, Buffalo, Benedict, 
  Earlton, Rose, Chanute Airport, Petrolia, Batesville, Toronto Lake 
  and Cross Timbers State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3773 9596 3775 9596 3776 9596 3778 9596
      3779 9596 3781 9596 3782 9596 3785 9596
      3787 9596 3795 9596 3784 9535 3750 9534
      3751 9553

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Kleinsasser
085 
WGUS73 KICT 131152
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
652 AM CDT Thu Jul 13 2023

KSC001-133-205-207-131202-
/O.CAN.KICT.FF.W.0002.000000T0000Z-230713T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Neosho KS-Wilson KS-Woodson KS-
652 AM CDT Thu Jul 13 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN ALLEN, 
NORTHWESTERN NEOSHO, NORTHERN WILSON AND SOUTHERN WOODSON COUNTIES...

The heavy rain has ended, so the threat for flash flooding has 
likely ended. However, flooding of low-lying and flood prone areas, 
low water crossings, streets, country roads, creeks, and streams may 
still be ongoing from the very heavy rainfall last night. Please 
continue to heed any road closures, and do not drive through flooded 
roads.

LAT...LON 3773 9596 3775 9596 3776 9596 3778 9596
      3779 9596 3781 9596 3782 9596 3785 9596
      3787 9596 3795 9596 3784 9535 3750 9534
      3751 9553

$$

Kleinsasser

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 11:36 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 12, 11:36 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1136 PM CDT Wed Jul 12 2023

.SHORT TERM...(This evening through Saturday night)
Issued at 329 PM CDT Wed Jul 12 2023

Low level flow has recovered in the wake of the morning mesoscale
outflow which moved through southern Kansas. Somewhat better
convergence is expected to develop from central Kansas into
eastern Kansas this evening where MLcape values in excess of 4000
j/kg will reside. There is still some inhibition to overcome,
though still a conditional chance for severe convection given the
impressive mid-Summer bulk shear across the area. If so, this may
evolve into a MCS affecting primarily the Flint Hills and
southeast Kansas through early tonight. Still a potentially active
west-northwesterly flow regime through Friday, though somewhat
dependent on potential mesoscale eventualities each day. For
Thursday, the effective surface front should be situated closer to
the Oklahoma border in far southern Kansas. Low level moisture
pooling and daytime heating will result in very unstable airmass
again, though mid-level temperatures look rather warm and may
effectively cap diurnal convection. That said, will keep mention
along the Oklahoma border counties. Better chances for something
more organized looks to come out of the high Plains Thursday
evening, then tracking southeastward into parts of southern Kansas
Thursday night. This scenario expected to repeat Friday/Friday
night, though area of concern is somewhat in flux, though much of
the forecast seems in play. The upper flow pattern becomes more
amplified by Saturday with upper ridge over the western conus and
deeper upper low/trof from Lake Winnipeg Canada area across the
Upper Midwest to the lower Ohio Valley. Somewhat drier, less
unstable air looks to advect over the area, so while non-zero,
PoP chances appear lower for now over much of the area.

Darmofal

.LONG TERM...(Sunday through Wednesday)
Issued at 329 PM CDT Wed Jul 12 2023

An elongated upper ridge looks to slide eastward from the
Southwest conus across the southern Plains into early next week.
Temperatures should average either side of climo with modest
precip chances, though confidence on daily trends are rather low
at the moment.

KED

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1136 PM CDT Wed Jul 12 2023

IFR conditions will be possible at KCNU due to storms. VFR
conditions are expected elsewhere.

A complex of storms is moving southeast and will likely impact site
KCNU sometime between 06z and 08z. IFR conditions will be possible
with periods of heavy rain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    73  94  72  94 /  30  10  40  40
Hutchinson      71  95  70  95 /  20  10  40  50
Newton          72  94  71  94 /  40  10  40  50
ElDorado        72  93  71  93 /  40  10  40  50
Winfield-KWLD   74  95  72  95 /  20  20  50  40
Russell         69  93  68  92 /  10  10  30  50
Great Bend      71  93  68  92 /  10  10  30  40
Salina          71  94  70  94 /  20  10  30  50
McPherson       71  95  69  94 /  20  10  40  50
Coffeyville     74  95  72  95 /  50  20  50  50
Chanute         73  95  72  95 /  80  10  40  50
Iola            72  94  71  94 /  70  10  40  50
Parsons-KPPF    74  95  72  95 /  70  20  50  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM to 8 PM CDT Thursday for KSZ092>096-
098>100.

&&

SHORT TERM...KED
LONG TERM...KED
AVIATION...CRW
Hazardous weather outlook, Jul 12, 9:17 PM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
917 PM CDT Wed Jul 12 2023

KSZ032-033-047>053-067>072-082-083-091>096-098>100-140230-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
917 PM CDT Wed Jul 12 2023

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Severe thunderstorms are possible tonight. The greatest risk
appears to be mainly along and east of I-135. Very large hail
greater than 2 inches in diameter and damaging winds to 75 mph are
the main risks. However, a tornado is also possible early this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Heat indices will range from 100 to 105 degrees on Thursday
afternoon across southern Kansas with the highest values closer to
the Oklahoma border. Refer to the heat advisory for details.
Heat indices will range from 100 to 104 degrees across much of the
area on Friday afternoon.

There is a slight risk for thunderstorms Thursday afternoon for the
Oklahoma border counties of southern Kansas. If so, they may become
severe capable of large hail and damaging winds.

Periodic chances for thunderstorms will exist Thursday night
through Friday night. There will be a risk for strong to severe
storms and heavy rainfall.

Chances for somewhat more isolated storms will remain in the
forecast periodically from Saturday through Monday night. The risk
for organized severe storms appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Jul 12, 11:32 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
1132 PM CDT Wed Jul 12 2023

KSZ072-096-130500-
Neosho KS-Allen KS-
1132 PM CDT Wed Jul 12 2023

...A strong thunderstorm will impact portions of Neosho and Allen
Counties through MIDNIGHT CDT...

At 1132 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gas, or over Iola, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chanute, Iola, Humboldt, Erie, St. Paul, La Harpe, Gas, Moran,
Walnut, Galesburg, Savonburg, Elsmore, Stark, Earlton, Mildred,
Bassett, Petrolia, Chanute Airport, South Mound and Iola Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.

&&

LAT...LON 3753 9552 3804 9552 3803 9508 3738 9509
TIME...MOT...LOC 0432Z 289DEG 9KT 3791 9536

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

METZGER
Special weather statement, Jul 12, 11:45 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Wichita KS
1145 PM CDT Wed Jul 12 2023

KSZ071-095-130545-
Wilson KS-Woodson KS-
1145 PM CDT Wed Jul 12 2023

...A strong thunderstorm will impact portions of northern Wilson and
Woodson Counties through 1245 AM CDT...

At 1144 PM CDT, Doppler radar was tracking a strong thunderstorm near
Yates Center, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Yates Center, Toronto, Buffalo, Neosho Falls, Cross Timbers State
Park, Toronto Lake, Batesville, Rose and Piqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.

&&

LAT...LON 3773 9596 3804 9596 3804 9552 3753 9553
TIME...MOT...LOC 0444Z 289DEG 10KT 3781 9574

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

METZGER
Special weather statement, Jul 13, 12:38 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Wichita KS
1238 AM CDT Thu Jul 13 2023

KSZ070-130615-
Greenwood KS-
1238 AM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northeastern
Greenwood County through 115 AM CDT...

At 1237 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Hamilton, or 14 miles northeast of Eureka, moving
southeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamilton, Virgil and Cross Timbers State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.

&&

LAT...LON 3775 9596 3790 9628 3806 9620 3800 9596
TIME...MOT...LOC 0537Z 299DEG 31KT 3791 9604

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CRW
Special weather statement, Jul 13, 12:43 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Wichita KS
1243 AM CDT Thu Jul 13 2023

KSZ071-130615-
Woodson KS-
1243 AM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of southwestern Woodson
County through 115 AM CDT...

At 1243 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Toronto, or 14 miles east of Eureka, moving
southeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Yates Center, Toronto, Cross Timbers State Park, Toronto Lake and
Batesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Kansas.

&&

LAT...LON 3774 9582 3773 9593 3775 9596 3800 9596
      3787 9563
TIME...MOT...LOC 0543Z 299DEG 31KT 3788 9603

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CRW
Local storm report, Jul 13, 12:44 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Wichita KS
1244 AM CDT Thu Jul 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     Tstm Wnd Gst     1 WSW Chanute           37.67N 95.48W
07/13/2023  M59 MPH          Neosho             KS   ASOS

            ASOS station KCNU Chanute Martin Johnson
            Airport.

&&

JC
Special weather statement, Jul 13, 1:05 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
105 AM CDT Thu Jul 13 2023

KSZ069-070-130645-
Butler KS-Greenwood KS-
105 AM CDT Thu Jul 13 2023

...A strong thunderstorm will impact portions of northeastern Butler
and southern Greenwood Counties through 145 AM CDT...

At 105 AM CDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Eureka, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eureka, Rosalia, Climax, Eureka City Lake, Eureka Airport, Fall River
Lake, El Dorado State Park and Fall River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern Kansas.

&&

LAT...LON 3786 9676 3804 9662 3778 9601 3760 9614
TIME...MOT...LOC 0605Z 300DEG 24KT 3788 9656

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 10:08 PM CDTSpecial Weather StatementICTAllen37 min
Jul 12, 10:16 PM CDTSevere Thunderstorm WarningICTAllen42 min
Jul 12, 10:34 PM CDTSpecial Weather StatementICTWoodson41 min
Jul 12, 10:57 PM CDTSevere Thunderstorm WarningICTWilson, Woodson47 min
Jul 12, 11:01 PM CDTSpecial Weather StatementICTAllen29 min
Jul 12, 11:32 PM CDTSpecial Weather StatementICTAllen, Neosho28 min
Jul 12, 11:45 PM CDTSpecial Weather StatementICTWoodson60 min
Jul 13, 12:15 AM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson45 min
Jul 13, 12:38 AM CDTSpecial Weather StatementICTGreenwood37 min
Jul 13, 12:43 AM CDTSpecial Weather StatementICTWoodson32 min
Jul 13, 12:51 AM CDTAreal Flood WarningICTAllen, Neosho, Wilson, Woodson9 hr
Jul 13, 12:54 AM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Neosho, Wilson, Woodson66 min
Jul 13, 1:05 AM CDTSpecial Weather StatementICTGreenwood40 min
Jul 13, 1:33 AM CDTSevere Thunderstorm WarningICTElk, Greenwood, Neosho, Wilson27 min
Jul 13, 1:59 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson61 min
Jul 13, 2:26 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery41 min

Nearby

Flash Flood Warnings in Kansas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.